# SDR RAIA201603140001

- Difficulty date: March 14, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 42,060 hours, 35,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT NOT INDICATING THAT IT IS CHARGING.  PERFORMED TEST OF F/O'S FLASHLIGHT. OPS CHECK GOOD.
